# SDR USAASB08077

- Difficulty date: September 2, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070003001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT MX REPORTED A LOW BATTERY IN FLASHLIGHT AT FORWARD FLIGHT ATTENDANT STATION.  MX R&R THE FLASHLIGHT.  OPS CHECK NORMAL.
